# SDR SCNA99510

- Difficulty date: July 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N290SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20764
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND AROUND NUT PLATE HOLE ON TOP OF THE FLOORBEAM STATION 344 LBL 45.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  REPAIRED FLOORBEAM PER SRM 53101 FIGURE 4.
